liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Dynamic singular perturbation problems for multi-structures
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.
Linkoping Univ, Dept Math, S-58183 Linkoping, Sweden Univ Liverpool, Dept Math Sci, Liverpool L69 3BX, Merseyside, England.
2000 (English)In: Applied Stochastic Models in Business and Industry, ISSN 1524-1904, Vol. 16, no 4, 249-278 p.Article in journal (Refereed) Published
Abstract [en]

This paper contains an overview of recent development in asymptotic analysis of fields in multi-structures. We begin with simple examples of scalar dynamic problems in two dimensions, and then present analysis of time-dependent fields in 1D-3D multi-structures. The asymptotic results, presented here, are based on the method of compound asymptotic expansions. Copyright (C) 2000 John Wiley & Sons, Ltd.

Place, publisher, year, edition, pages
2000. Vol. 16, no 4, 249-278 p.
Keyword [en]
multi-structures, dynamics, junctions, compound asymptotic expansions
National Category
Engineering and Technology
URN: urn:nbn:se:liu:diva-49411OAI: diva2:270307
Available from: 2009-10-11 Created: 2009-10-11 Last updated: 2011-01-14

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Maz´ya, Vladimir G.
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Applied Stochastic Models in Business and Industry
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 15 hits
ReferencesLink to record
Permanent link

Direct link